Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 1


A Certain Generalized Gamma Matrix Functions and Their Properties

PP: 63-68
M. A. Abul-Dahab, A. K. Bakhet,
The main aim of this paper is to present generalizations of Gamma and Psi matrix functions. Some different properties are established for these new generalizations. By means of the generalized Gamma matrix function, we introduced the generalized Pochhammer symbols and their properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved